# SDR IPXA11164040

- Difficulty date: December 28, 2010
- Submitted: January 10, 2011
- Operation: Air carrier
- Aircraft: N154UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0840
- Aircraft time: 8,317 hours, 5,160 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Gouged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, LT CTR FLAP UPPER SURFACE GOUGED, RIB 13 TO 15, STR 2.6 TO 2.8.     ACCOMPLISHED REPAIR ON LT CTR FLAP IAW A300-600, SRM 57-50-00, PARA 4E, FIG 205 AND EO A300-5750-35931-C.
